Open Access
Translator Disclaimer
2013 Periodic Solutions of Second-Order Difference Problem with Potential Indefinite in Sign
Honghua Bin
Abstr. Appl. Anal. 2013(SI55): 1-8 (2013). DOI: 10.1155/2013/517036

Abstract

We investigate the periodic solutions of second-order difference problem with potential indefinite in sign. We consider the compactness condition of variational functional and local linking at 0 by introducing new number λ. By using Morse theory, we obtain some new results concerning the existence of nontrivial periodic solution.

Citation

Download Citation

Honghua Bin. "Periodic Solutions of Second-Order Difference Problem with Potential Indefinite in Sign." Abstr. Appl. Anal. 2013 (SI55) 1 - 8, 2013. https://doi.org/10.1155/2013/517036

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1275.39005
MathSciNet: MR3044899
Digital Object Identifier: 10.1155/2013/517036

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI55 • 2013
Back to Top